Couldn't find what you looking for?

TRY OUR SEARCH!

turned 17 few months ago...but weird to say o.O for some reason when i want to get an erection (at night) its not that easy...and when i do get erected during masturbation i lose the erection and i feel less feelings while i do it :-( its weird...but also i started takeing a pill that helps stimulate concentration ,focus, and reduce stress...but i dont know if thats the cause of the fact i masturbate 2-3 times a day before the problem..everything was normal before and this started 3-4 days ago (masturbating finishing time for me is - Fast:15-or so minutes normal speed:40-45 min , slow speed: 1-2 hours if i want to prolong it) normal for a 17 yr old?

ill take any advice or answers you guys could give me %-) im confused and worried..thanks

Loading...

Hi,

It's not ED if you can get an erection. It's very unlikely at 17 that you'd have ED anyways.

What pill are you taking? That can definitely affect your erection. If it reduces stress it may contain something to relax you. Depending upon how it works on the body, it can reduce your ability to get an erection.

Your masturbation times are really good. You seem to understand your body. Take the 1-2 hours as much as you can and enjoy it, but, try not to masturbate as often. If you slow down your frequency a bit you'll enjoy them that much more when you do ejaculate.

If you don't masturbate as often you'll probably get an erection easier. Still, I suspect the pills are the cause especially as the timing 2-3 days is right there.

Please, let us know what you are taking.
Reply

Loading...

its Afabazol if translated in english... said to have little minor side effects and none of them seem sexual based ... ill try not to masturbate for a few days and do it less frequently but the cause is still unknown and if it persists i will go to a doctor , thank you for your response :-)
Reply

Loading...

Afabazol is not very popular over here and I can find very little information on it.

Seriously, if this started AFTER you started taking the pill, then STOP and see how you are in a few days. Not everyone responds to drugs the same way. Besides, it is a mild relaxant so it can give you some trouble with an erection.

Keep us posted. Good luck.
Reply

Loading...

User avatar
Health Ace
6895 posts
If it happened after you began the pills, I'd ask the doctor about them as a cause.

I must have hung with a bunch of turned on devils when I was a kid. We used to have contests to see who could come the quickest and most of us could do it in less than a minute ---- the first time for the day.

When I was 19 I had a gf who loved to pump that thing. She wanted to see just how many times she could make it work in a single afternoon. She could usually make me come 3 or 4 times in the first hour but only about 6 for the whole afternoon. I was never able to prolong it for an hour or two. Of course I never wanted to either. When doing it by hand I kind of liked the end result more than the journey.

The journey only became more important when I was inside the girl I loved.
Reply

Loading...

thanks! i stoped the pill for today and dident masturbate ill try this for a week and see how it goes ill keep you posted :-)
Reply

Loading...

Hey, it's been about a week! HOw has the grand experiment been going? Did you find out what the source is?
Reply

Loading...

well it became more normal :-) i controlled myself some how haha, erections when i want them to be, but still doesn't feel maximum as it was before i think giveing it a little more time but ill do a test masturbation tonight and see how it feels and ill get back to you all and tell you if it was normal or something was not right. thank you all :-)
Reply

Loading...

Well I'm glad to hear that it's become more normal for you. Can you give me an update as to how you're doing? I would like to hear how things are going. Thanks!
Reply

Loading...

well the erection is normal but the orgasm still doesent feel maximum :-)
Reply

Loading...

If that's the case, then perhaps you should wait just one more week to see if that's the issue? I know that orgasms normally get less intense when you masturbate frequently. What do you think?
Reply

Loading...

well...im going to have to agree with that ...i gave myself a few more days and ill see what happens ill post results when i do choose to try myself out again. :-) thanks!
Reply

Loading...

sorry for the delay >.< but blood pressure seems to delay me testing myself...
Reply

Loading...

apparently my erection goes down if its too cold/too hot and mostly feet/testicle temperature...its kinda weird anyway by blood pressure has been lower lately for an unknown reason but im happy :-) thats my update for now
Reply

Loading...